The Dirichlet problem in half-space for elliptic equations with unbounded coefficients
Rendiconti del Seminario Matematico della Università di Padova, Tome 77 (1987), pp. 15-36
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1987__77__15_0,
author = {Chabrowski, J. H.},
title = {The {Dirichlet} problem in half-space for elliptic equations with unbounded coefficients},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {15--36},
year = {1987},
publisher = {Seminario Matematico of the University of Padua},
volume = {77},
mrnumber = {904610},
zbl = {0652.35046},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1987__77__15_0/}
}
TY - JOUR AU - Chabrowski, J. H. TI - The Dirichlet problem in half-space for elliptic equations with unbounded coefficients JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1987 SP - 15 EP - 36 VL - 77 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1987__77__15_0/ LA - en ID - RSMUP_1987__77__15_0 ER -
%0 Journal Article %A Chabrowski, J. H. %T The Dirichlet problem in half-space for elliptic equations with unbounded coefficients %J Rendiconti del Seminario Matematico della Università di Padova %D 1987 %P 15-36 %V 77 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1987__77__15_0/ %G en %F RSMUP_1987__77__15_0
Chabrowski, J. H. The Dirichlet problem in half-space for elliptic equations with unbounded coefficients. Rendiconti del Seminario Matematico della Università di Padova, Tome 77 (1987), pp. 15-36. http://geodesic.mathdoc.fr/item/RSMUP_1987__77__15_0/